Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Milnor's invariant for links. II. The Chen group


Author: Kunio Murasugi
Journal: Trans. Amer. Math. Soc. 148 (1970), 41-61
MSC: Primary 55.20; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0259890-3
MathSciNet review: 0259890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. T. Chen, Integration in free groups, Ann. of Math. (2) 54 (1951), 147-162. MR 13, 105. MR 0042414 (13:105c)
  • [2] R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn. Boston, Mass., 1963. MR 26 #4348. MR 0146828 (26:4348)
  • [3] R. H. Fox, Free differential calculus. I: Derivation in the free group ring, Ann. of Math. (2) 57 (1953), 547-560. MR 14, 843. MR 0053938 (14:843d)
  • [4] R. H. Fox, K. T. Chen and C. Lyndon, Free differential calculus. IV, Ann. of Math. (2) 68 (1958), 81-95. MR 0102539 (21:1330)
  • [5] J. Milnor, Isotopy of links. Algebraic geometry and topology, A Symposium in Honor of S. Lefschetz, Princeton Univ. Press, Princeton, N. J., 1957, pp. 280-306. MR 19, 1070. MR 0092150 (19:1070c)
  • [6] K. Murasugi, On Milnor's invariant for links, Trans. Amer. Math. Soc. 124 (1966), 94-110. MR 33 #6611. MR 0198453 (33:6611)
  • [7] N. Smyth, ``Boundary links,'' in Topology seminar, Wisconsin, 1965, R. H. Bing and R. J. Bean (editors), Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 69-72. MR 34 #1974. MR 0202100 (34:1974)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20, 57.00

Retrieve articles in all journals with MSC: 55.20, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0259890-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society